Learn from patients with pain similar to yours

CatchMyPain Community and Pain Diary App to manage chronic illness

Question

Mar 05, 2015 2:32 PM

Hi guys. Have a quick question for anyone that is on Norco and has IBS. I've been having something really peculiar going on. It feels like every time I take a Norco, it sends my large intestines into a tail spin. It honestly feels like very urgent when I have to go. If I don't drop everything and go at that particular moment, then there will be an accident.

Thoughts, ideas?

Mar 05, 2015 4:46 PM

Well I hope it work like that for me because Norco stop me up

Mar 05, 2015 7:02 PM

Amandamiddleton1234, I don't take Norco but i have IBS. Its possibly a side effect of the Norco. My IBS is predominantly constipation but occasionally I get diarrhea due to diet or med changes. Do you swing predominantly constipation or diarrhea?

Mar 05, 2015 8:23 PM

FlappysLady, it depends on the day, mostly constipation most days, but on high anxiety days, more towards diarrhea. The weird thing is though, it didn't make it's presence known during my colonoscopy back in July, but it sure as heck is there.

Mar 05, 2015 9:03 PM

I'd guess its either a side effect or because of the IBS it doesn't do well with you. Maybe call and ask the pharmacy or doctors office.

Mar 05, 2015 9:28 PM

I will do that tomorrow. I'm thinking about just doing the Ibuprofen every 6 hours a.t.c and the Tramadol for breakthrough just until I can get to the specialist on Wednesday morning. Thanks for the help guys. Wishing everyone a light pain night and a great day tomorrow.
Blessings.

Ready to start relieving your pain?

Join Community